Non-Hamiltonian isotopic Lagrangians on the one-point blow-up of CP^2
, Preprint.

With E. Velasco-Barreras, Y. Vorobiev, Unimodularity Criteria for Poisson Structures on Foliated Manifolds, Preprint.

Hamiltonian loops on the symplectic one-point blow up, To appear in J. of Symplectic Geo.

Equivariant loops and Hamiltonian diffeomophisms,  Houston J. Math. 40 (2014), no. 4, 1101–1115.

With C. Campos-Apanco, Bounded symplectic diffeomorphisms and split flux groupProc. of the A. M. S. 2012, 2883-2892.

On the bounded isometry conjectureC. R. Math. Acad. Sci. Paris,  2011, 1097-1100.

Seidel’s representation on the Hamiltonian group of a Cartesian productIMRN, 2008, 19 pp.

Induced Hamiltonian maps on the symplectic quotientDifferential Geometry and its Appl. 2008, 503-507.

With L. Tu, On the localization formulas in equivariant cohomologyTopology and its Appl. 2007, 1493-1501


A quick view of Lagrangian Floer homology, book chapter, to appear in Geometrical topics inspired by the N-body problem.



Comments are closed.